Notre Dame Journal of Formal Logic

Functional completeness of Henkin's propositional fragments.

Ivo Thomas

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 1, Number 3 (1960), 107-110.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956551

Zentralblatt MATH identifier
0113.24201

Mathematical Reviews number (MathSciNet)
MR0142441

Digital Object Identifier
doi:10.1305/ndjfl/1093956551

Subjects
Primary: 02.12

Citation

Thomas, Ivo. Functional completeness of Henkin's propositional fragments. Notre Dame Journal of Formal Logic 1 (1960), no. 3, 107--110. doi:10.1305/ndjfl/1093956551. http://projecteuclid.org/euclid.ndjfl/1093956551.


Export citation